# SDR MASA200400206

- Difficulty date: April 17, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 15,259 hours, 11,422 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Check Valve
- Part number: 35002300
- Part serial: 570AB
- Condition: Inoperative
- Location: Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE FLIGHT ATTENDANT SAW AND SMELLED SMOKE COMING FROM THE AFT INSIDE CABIN OUT OF THE FLOOR VENTS. THE CREW DECLARED A GROUND EMERGENCY. MX WAS CALLED AND FOUND THE RIGHT PACK HAD OVERTEMPED. MX PLACED IT ON MEL. MX PERFORMED ENGINE RUNS. MX REPLACED FAN BY-PASS CHECK VALVE NO FURTHER DISCREPANCIES FOUND.
